advertisement
Question
Posted by: PH | 2004/11/08

Pls help

Good day all,

Dear Doctor,

I would like to know if is normal - i have been late for the past 3 months it's about 6 to 8 days late. I have gained alot of weight i have been of the pill since July. Would reall y like some advice on this please as i am getting worried and do not know what to do .

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can have irregular periods for a few months after stopping the Pill as your body readjusts. It may just be that you have a longer cycle off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement